Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Painful periods, taking Ibuprofen and Primolut 31 years old and mother of 1 baby of 10 month old. having pain extrimly during my piriod.when i take ibuprofeno 600mg.its stop 6/7 our then again start.what can i do now¿after delivery when i have my 1st piried its continue 3 month.then i consult wit my doc they give me primulute for 3 month.after taking 20 days ive 2 stop for 10 days and again continue for again 20 days like this for 3 month.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, thanks for query,
This might be due to hormonal imbalance after delivery.
Consult your gynaec and he will give 3-4 months hormonal treatment and your problem will be solved.
Ok and bye.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor